# SDR NACA202409060001

- Difficulty date: September 6, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,285 hours, 18,367 cycles
- Engine: Pwa PW4062
- Engine time: 4,174 hours, 1,244 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG EEC MODE EICAS IN CRUISE. DEFERRED LEFT EEC NORMAL MODE PER MEL 73-21-01-02 CAT C
